Dual-complex k-Pell quaternions

Fügen Torunbalcı Aydın
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 25, 2019, Number 3, Pages 111—125
DOI: 10.7546/nntdm.2019.25.3.111-125
Download full paper: PDF, 200 Kb

Details

Authors and affiliations

Fügen Torunbalcı Aydın
Department of Mathematical Engineering
Faculty of Chemical and Metallurgical Engineering
Yildiz Technical University
Davutpasa Campus, 34220, Esenler, Istanbul, Turkey

Abstract

In this paper, dual-complex k-Pell numbers and dual-complex k-Pell quaternions are defined. Also, some algebraic properties of dual-complex k-Pell numbers and quaternions which are connected with dual-complex numbers and k-Pell numbers are investigated. Furthermore, Honsberger Identity, d’Ocagne’s Identity, Binet’s Formula, Cassini’s Identity and Catalan’s Identity for these quaternions are given.

Keywords

  • Dual number
  • Dual-complex number
  • k-Pell number
  • Dual-complex k-Pell number
  • k-Pell quaternion
  • Dual-complex k-Pell quaternion

2010 Mathematics Subject Classification

  • 11B37
  • 20G20
  • 11R52

References

  1. Aydın Torunbalcı, F., & Yuce, S. (2016). Dual Pell quaternions, Journal of ultra scientist of physical sciences, 28, 328–339.
  2. Aydın Torunbalcı, F., Koklu, K., & Yuce, S. (2017). Generalized dual Pell quaternions, Notes on Number Theory and Discrete Mathematics, 23 (4), 66–84.
  3. Aydın Torunbalcı, F., & Koklu, K. (2017). On Generalizations of the Pell Sequence, arXiv preprint arXiv:1711.06260, 2017.
  4. Aydın Torunbalcı, F. Dual-complex Pell quaternions, (submitted), 2018.
  5. Catarino, P., Vasco, P., Borges, A., Campos, H., & Aires, A. P. (2013). Some basic properties and a two-by-two matrix involving the k-Pell Numbers, Int. Journal of Math. Analysis, 7 (45), 2209–2215.
  6. Catarino, P. (2013). On some identities and generating functions for k-Pell numbers, Int. Journal of Math. Analysis, 7 (38), 1877–1884.
  7. Catarino, P., & Vasco, P. (2013). Modified k-Pell sequence: some identities and ordinary generating function, Appl. Math. Sci., 7 (121), 6031–6037.
  8. Catarino, P. (2016). The modified Pell and the modified k-Pell quaternions and octonions, Advances in Applied Clifford Algebras, 26 (2), 577–590.
  9. Catarino, P., & Vasco, P. (2017) On dual k-Pell quaternions and octonions, Mediterranean Journal of Mathematics, 14 (2), 75.
  10. Gauthier, N. (1998). Identities for a Class of Sums Involving Horadam’s Generalized Numbers {Wn}, The Fibonacci Quarterly, 36, 295–304.
  11. Gul, K. (2018). k-Pell Kuaterniyonlar ve k-Pell–Lucas Kuaterniyonlar uzerine. Igdır Universitesi Fen Bilimleri Enstitusu Dergisi, 8 (1), 23–35.
  12. Gungor, M. A., & Azak, A. Z. (2017). Investigation of dual-complex Fibonacci, dual-complex Lucas numbers and their properties, Advances in Applied Clifford Algebras, 27 (4), 3083–3096.
  13. Horadam, A. F. (1971). Pell identities, The Fibonacci Quarterly, 9 (3), 245–252.
  14. Horadam, A. F., & Mahon, J. (1985). Pell and Pell–Lucas polynomials, The Fibonacci Quarterly, 23 (1), 7–20.
  15. Horadam, A. F. (1993). Quaternion Recurrence Relations, Ulam Quarterly, 2 (2), 23–33.
  16. Majernik, V. (1996). Multicomponent number systems, Acta Pyhsica Polonica A, 90 (3), 491–498.
  17. Messelmi, F. (2015). Dual-complex numbers and their holomorphic functions, working paper or preprint. Available online at:
    https://hal.archives-ouvertes.fr/hal-01114178.
  18. Szynal-Liana, A., &Wloch, I. (2016). The Pell quaternions and the Pell octonions, Advances in Applied Clifford Algebras, 26 (1), 435–440.
  19. Tokeser, U, Unal, Z., & Bilgici, G. (2017). Split Pell and Pell–Lucas quaternions, Advances in Applied Clifford Algebras, 27 (2), 1881–1893.
  20. Vasco, P., Catarino, P., Campos, H., Aires, A. P., & Borges, A. (2015). k-Pell, k-Pell–Lucas and modified k-Pell numbers: some identities and norms of Hankel matrices, CM-Centro de Matematica, 9 (1), 31–37.

Related papers

Cite this paper

APA

Torunbalcı Aydın, F. (2019). Dual-complex k-Pell quaternions. Notes on Number Theory and Discrete Mathematics, 25(3), 111-125, doi: 10.7546/nntdm.2019.25.3.111-125.

Chicago

Torunbalcı Aydın, Fügen. “Dual-complex k-Pell Quaternions.” Notes on Number Theory and Discrete Mathematics 25, no. 3 (2019): 111-125, doi: 10.7546/nntdm.2019.25.3.111-125.

MLA

Torunbalcı Aydın, Fügen. “Dual-complex k-Pell Quaternions.” Notes on Number Theory and Discrete Mathematics 25.3 (2019): 111-125. Print, doi: 10.7546/nntdm.2019.25.3.111-125.

Comments are closed.